Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Northern Indiana

June 15, 2011Pulaski County, White County, Indiana

NWS Northern Indiana issued this special weather statement at Jun 15, 2011, 8:21 PM EDT for Pulaski County, White County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 8:21 PM EDT (00:21 UTC)
Expired
Jun 15, 2011, 8:45 PM EDT
In force
24 min
Issued by
NWS Northern Indiana

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WWUS83 KIWX 160021
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED JUN 15 2011

INZ012-013-020-160045-
PULASKI IN-STARKE IN-WHITE IN-
721 PM CDT WED JUN 15 2011

...SHOWERS AND THUNDERSTORMS MOVING TOWARD WHITE...PULASKI AND 
SOUTHERN STARKE COUNTIES IN NORTHWEST INDIANA...

AT 718 PM CDT/818 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 
MILES SOUTHEAST OF NORTH JUDSON TO 19 MILES SOUTHWEST OF 
WOLCOTT...MOVING EAST AT 20 MPH.

WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY 
DOWNPOURS WITH UP TO AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH 
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  WINAMAC...
  MONON...
  BASS LAKE AND RIPLEY...
  ORA AND BEARDSTOWN...
  REYNOLDS AND LAKESIDE...
  SMITHSON...BUFFALO AND VANMETER PARK...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4081 8710 4084 8708 4084 8699 4091 8698
      4092 8694 4103 8694 4124 8677 4118 8647
      4113 8647 4058 8691 4058 8710
TIME...MOT...LOC 0019Z 267DEG 17KT 4117 8666 4052 8719

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 15, 7:36 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 15, 7:36 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT WED JUN 15 2011

.AVIATION...

LOW PRESSURE CENTERED NEAR CHICAGO THIS EVE WITH AN OCCLUDED FRONT
SOUTHWARD ACROSS ERN IL. SCT SHOWERS AND TSTMS ALONG THE FRONT
SHOULD IMPACT THE TERMINALS BETWEEN 00Z-06Z AS THE FRONT MOVES
EAST ACROSS THE AREA. GIVEN LIMITED INSTABILITY AND ISOLATED
COVERAGE OF TSTMS ATTM... LEFT TS MENTION OUT OF TAFS. AS OCCLUDED
FRONT MOVES THROUGH... DIMINISHING WINDS IN THE SFC TROF SHOULD
COMBINE WITH DIURNAL COOLING TO CAUSE SOME LOWERING OF THE STRATUS
AND BR DEVELOPMENT OVERNIGHT. UPR LOW WILL MOVE EAST ALONG THE MI
/IN-OH BORDER ON THU. COOL POOL ALOFT SHOULD HELP DESTABILIZE
AIRMASS LEADING TO SCT AFTN TSTMS. FOR NOW FCST VFR CONDITIONS
WITH CB'S DURING THE DAY THURSDAY FOR TSTM POTENTIAL.

&&

.UPDATE...
GRIDS UPDATED TO BUMP UP POPS WRN PORTION AS CONVECTION MOVG INTO
THIS AREA AHEAD OF OCCLUDED FRONT. WITH DECREASING INSTABILITY
THIS EVE... EXPECT A DIMINISHING TREND IN COVERAGE AS THE FRONT
MOVES EAST... SO KEPT ERN PORTIONS OF THE CWA IN CHC POPS THROUGH
THE NIGHT.

&&

.PREV DISCUSSION... /ISSUED 426 PM EDT WED JUN 15 2011/

SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT.

WAVE SHEARING OUT ACROSS ILLINOIS ATTM. STILL ENOUGH ENERGY WITH IT
TO ALLOW FOR SOME ELEVATED INSTABILITY...JUST ENOUGH THAT WITH THE
HELP OF AN OUTFLOW BOUNDARY FROM THE SOUTH SCATTERED CONVECTION HAS
REDEVELOPED. THIS IS MAINLY ROOTED ABOVE THE SFC AS IT PASSES OVER
AREAS THAT SEEN RAINFALL ONLY A FEW HOURS AGO AND NO SIG HEATING. AS
A RESULT DO NOT ANTICIPATE MUCH OVERALL CONCERN WITH THIS ACTIVITY.
MAY USE A PRE 1ST PERIOD DEPENDING ON COVERAGE OF THE AREA.
OTHERWISE SHOWERS SHOULD DIMINISH THIS EVENING AS MAIN ENERGY SHIFTS
NORTH. DESPITE LACK OF RAIN...LOW CLOUDS WILL LIKELY LINGER WITH
MOIST BOUNDARY LAYER AND DECENT INVERSION TO TRAP THE MSTR. LOWS
TONIGHT WILL DROP OFF MUCH WITH EXPECTED CLOUD COVER...GENERALLY
INTO THE LOWER 60S.

ON THURSDAY LIMITED HEATING SHOULD ALLOW FOR LOW CLOUDS TO BREAK UP
SOMEWHAT WITH SOME POCKETS OF CLEARING. THIS WILL BE SHORT LIVED AS
UPPER LOW PRESENTLY OVER MINNESOTA DROPS SOUTHEAST. COLD POOL
ASSOCIATED WITH THE LOW AND LIMITED HEATING SHOULD ALLOW FOR SCT
SHOWERS AND STORMS. IF ENOUGH HEATING CAN BE REALIZED...SOME
POTENTIAL FOR SMALL HAIL AND GUSTY WINDS WITH DEPARTURE OF 50 KT MID
LEVEL JET. HAVE WENT SCT WORDING FOR NOW WITH CHANCES FOR INCREASE
TO LIKELY IF MORE IN THE WAY OF CLEARING OCCURS. SYSTEM WILL LINGER
INTO THURS NGT BUT BEST FORCING WILL SHIFT EAST LEAVING BEHIND A
SMALL CHANCE FOR SHOWERS IN THE FAR EAST DURING THE EVENING.

LONG TERM...
FRIDAY THROUGH WEDNESDAY...AN UPPER LEVEL RIDGE WILL GRADUALLY BUILD
INTO THE AREA THIS PERIOD AS WEAK SHORT WAVE TROFS MOVE NORTHEAST
AND PROVIDE THE CHANCE FOR SHOWERS AND STORMS. FOR THIS PACKAGE...
BLENDED THE ECMWF WITH THE CANADIAN GEM. THE OPERATION RUN OF THE
GFS IS OUT OF PHASE WITH THE BULK OF GFS ENSEMBLE MEMBERS HANDLING A
SIGNIFICANT SHORT WAVE TROF NEXT WEEK. HPC 5 DAY FORECAST FOR THE
NORTHERN HALF OF INDIANA INCLUDES RAINFALL AMOUNTS OF 1.5 INCHES TO
4.0 INCHES...WITH MUCH OF THIS FALLING AFTER FRIDAY MORNING. GIVEN
BOUNDARIES MOVING ACROSS THE AREA ALONG WITH SIGNIFICANT LOW LEVEL
THETA E ADVECTION...HAVE ADDED A CHANCE FOR STORMS SOME PERIODS TO
COME IN LINE WITH THE LATEST CANADIAN/ECMWF EXPECTATIONS. HAVE KEPT
MONDAY DRY FOR NOW...BUT CONCERN THAT A WEAK CAP MAY NOT BE ABLE TO
HOLD BACK CONVECTION WITH 4000-5000 J/KG ENERGY AVAILABLE.

PREVIOUS DISCUSSION.../ISSUED 144 PM EDT WED JUN 15 2011/

AVIATION... TRIED TO ADD SOME TIMING TO UPSTREAM SHOWERS SET TO
MOVE THROUGH MID TO LATE AFTERNOON. NOT SURE HOW MUCH LIGHTNING
WILL BE AROUND WITH THESE SO HAVE WENT WITH PREDOMINATE SHOWER AND
CB MENTION FOR NOW. IFR CIGS WILL SETTLE IN GIVEN MSTR AROUND FROM
RAIN AND APPROACHING LOW. SOME IMPROVEMENT WILL OCCUR DURING THE
DAY THURS BEFORE NEXT WAVE DROPS SOUTH AND SPARKS OFF ADDITIONAL
SHOWERS AND A FEW STORMS...STARTING TOWARDS THE END OF THIS
FORECAST PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...SKIPPER
AVIATION/UPDATE...JT
Hazardous weather outlook, Jun 15, 5:02 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 AM EDT WED JUN 15 2011

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-161000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
502 AM EDT WED JUN 15 2011 /402 AM CDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY...ESPECIALLY THIS MORNING
WEST OF STATE ROUTE 19. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM ELKHART
TO DECATUR.

NONE OF THE THUNDERSTORMS TODAY OR TONIGHT ARE EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND SATURDAY
THROUGH SUNDAY AND AGAIN NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 15, 3:01 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 PM EDT WED JUN 15 2011

INZ006>009-017-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005-
015-016-024-025-152015-
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...
GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
301 PM EDT WED JUN 15 2011

...SHORT PERIOD OF STRONG WINDS THIS AFTERNOON...

A SMALL SCALE LOW PRESSURE SYSTEM BEHIND AN AREA OF DISSIPATING
SHOWERS AND THUNDERSTORMS... REFERRED TO AS A WAKE LOW... WILL
CAUSE WIND GUSTS OF 30 TO 40 MPH ACROSS NORTHEAST INDIANA AND
NORTHWEST OHIO UNTIL ABOUT 400 PM EDT. THESE WINDS MAY BE STRONG
ENOUGH TO CAUSE SOME TREE LIMBS TO FALL... SO PEOPLE IN THE AREA
SHOULD USE CAUTION AND MOVE INDOORS UNTIL THE STRONG WINDS
SUBSIDE.
Special weather statement, Jun 15, 3:03 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT WED JUN 15 2011

INZ006>009-017-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005-
015-016-024-025-152015-
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...
GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
303 PM EDT WED JUN 15 2011

...SHORT PERIOD OF STRONG WINDS THIS AFTERNOON...

A SMALL SCALE LOW PRESSURE SYSTEM BEHIND AN AREA OF DISSIPATING
SHOWERS AND THUNDERSTORMS... REFERRED TO AS A WAKE LOW... WILL CAUSE
WIND GUSTS OF 30 TO 40 MPH ACROSS NORTHEAST INDIANA... NORTHWEST
OHIO... AND THE ADJACENT COUNTIES IN SOUTHERN MICHIGAN UNTIL ABOUT
400 PM EDT. THESE WINDS MAY BE STRONG ENOUGH TO CAUSE SOME TREE
LIMBS TO FALL... SO PEOPLE IN THE AREA SHOULD USE CAUTION AND MOVE
INDOORS UNTIL THE STRONG WINDS SUBSIDE.
Local storm report, Jun 15, 3:15 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND DMG 9 S COLDWATER           41.81N  85.00W
06/15/2011                   BRANCH             MI   EMERGENCY MNGR

            TREES AND POWER LINES IN ABOUT 15 LOCATIONS IN SOUTH
            AND NORTH END OF BRANCH COUNTY.

&&

EVENT NUMBER IWX1101052
Local storm report, Jun 15, 5:14 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND DMG 9 S COLDWATER           41.81N  85.00W
06/15/2011                   BRANCH             MI   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN ABOUT 15 LOCATIONS IN
            SOUTH AND NORTH END OF BRANCH COUNTY.

&&

CORRECTED REMARKS

EVENT NUMBER IWX1101052
Special weather statement, Jun 15, 7:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM CDT WED JUN 15 2011

INZ003-004-012>014-020-160015-
LA PORTE IN-MARSHALL IN-PULASKI IN-ST. JOSEPH IN-STARKE IN-WHITE IN-
647 PM CDT WED JUN 15 2011

...SHOWERS AND THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL AND
SOUTHWESTERN ST. JOSEPH COUNTIES IN NORTH CENTRAL INDIANA...AND
WESTERN WHITE...PULASKI...SOUTHEASTERN LA PORTE AND STARKE COUNTIES
IN NORTHWEST INDIANA...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING
FROM KINGSFORD HEIGHTS TO 27 MILES SOUTHWEST OF WOLCOTT...MOVING
EAST AT 20 MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WITH UP TO
AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  KNOX...
  MEDARYVILLE AND NORTH JUDSON...
  FRANCESVILLE AND HAMLET...
  NORTH LIBERTY...WOLCOTT AND WALKERTON...
  MONON AND KOONTZ LAKE...
  FISH LAKE AND CLARKS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4083 8710 4084 8700 4091 8698 4092 8694
      4128 8694 4160 8667 4155 8620 4059 8699
      4058 8710
TIME...MOT...LOC 2345Z 277DEG 18KT 4151 8661 4051 8742
Special weather statement, Jun 15, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED JUN 15 2011

INZ012-013-020-160045-
PULASKI IN-STARKE IN-WHITE IN-
721 PM CDT WED JUN 15 2011

...SHOWERS AND THUNDERSTORMS MOVING TOWARD WHITE...PULASKI AND
SOUTHERN STARKE COUNTIES IN NORTHWEST INDIANA...

AT 718 PM CDT/818 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF NORTH JUDSON TO 19 MILES SOUTHWEST OF
WOLCOTT...MOVING EAST AT 20 MPH.

WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS WITH UP TO AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  WINAMAC...
  MONON...
  BASS LAKE AND RIPLEY...
  ORA AND BEARDSTOWN...
  REYNOLDS AND LAKESIDE...
  SMITHSON...BUFFALO AND VANMETER PARK...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4081 8710 4084 8708 4084 8699 4091 8698
      4092 8694 4103 8694 4124 8677 4118 8647
      4113 8647 4058 8691 4058 8710
TIME...MOT...LOC 0019Z 267DEG 17KT 4117 8666 4052 8719

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:48 PM EDTSpecial Weather StatementIWXPulaski, White27 min
Jun 15, 9:19 PM EDTSpecial Weather StatementIWXCass26 min
Jun 15, 9:48 PM EDTSpecial Weather StatementIWXCass, Miami27 min
Jun 16, 11:08 AM EDTSpecial Weather StatementIWXLaGrange, Steuben52 min
Jun 16, 11:51 AM EDTSpecial Weather StatementIWXFulton, Williams54 min
Jun 16, 11:55 AM EDTSpecial Weather StatementIWXFulton, Williams50 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.